MAUDE Adverse Event Report: DEPUY IRELAND 9616671 XTNDGLENO D38MM +0MM SHRTPST; SHOULDER GLENOSPHERE

DEPUY IRELAND 9616671 XTNDGLENO D38MM +0MM SHRTPST; SHOULDER GLENOSPHERE
Model Number 1307-61-138
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address dislocation.Mechanism unknown.Doi: (b)(6) 2020, dor: (b)(6) 2021, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : no lot information available.

Brand Name
XTNDGLENO D38MM +0MM SHRTPST
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key11243827
Report Number1818910-2021-01982
Device Sequence Number19725582
Product Code PHX
UDI-Device Identifier10603295502555
UDI-Public10603295502555
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-138
Device Catalogue Number130761138
Device Lot NumberD20080945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +9MM; XTNDGLENO D38MM +0MM SHRTPST; DXTEND STAND PE CUP D38 +9MM; XTNDGLENO D38MM +0MM SHRTPST
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight84